# SDR ASAA2023070243874

- Difficulty date: July 2, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N933AK
- Make and model: Boeing 737-9
- Aircraft serial: 44098
- Aircraft time: 4,896 hours, 1,451 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MOMENTARY FMC RIGHT FAIL RECOVERED ON ITS OWN. GROUNDED - YES. CYCLED FMCS COMPUTER 1/2 CB REF B737-9 IFIM 34-61-00-810-918FAULT CLEARED. OPS CHK GOOD.
